MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO OMNIS

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO OMNIS
Model Number GI100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause: alteration of staining in this case was due to improper operation of the probe.The problem was solved by field service engineer with replacement of the part.Following the replacement, the instrument was fully operational within specifications, without errors and available for the user.Failure mode description: following a probe malfunction or if the part stops working; the resulting failure modes could occur.The tip or associated tubing can get clogged if unidentified objects float in the tubings or are aspirated from a reagent vial.These failure modes have the potential to alter staining.
 
Event or Problem Description
Customer complaint record reported the event as follows: false negative staining.No direct or indirect patient harm or user harm have been reported.

Brand Name
DAKO OMNIS
Common Device Name
DAKO OMNIS
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, 76892 3
SN  768923
MDR Report Key11375584
Report Number3003423869-2021-00157
Device Sequence Number17079620
Product Code KPA
UDI-Device Identifier05700573004904
UDI-Public05700573004904
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGI100
Device Catalogue NumberGI10030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2017
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1